Winter Weather, Eastland
- When
- November 25, 3:00 PM CST to 6:00 PM CST
- Where
- Eastland forecast zone
- Reported by
- Newspaper
- Coordinates
- 32.327, -98.832 (the zone’s center; the record gives no point)
About half an inch of snow fell across the county.
Western portions of north Texas received about a half inch of snow.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS FWD wrote it up.
Western portions of north Texas received about a half inch of snow.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Nov 25, 11:40 AM CST, 3 hours 20 minutes earlier.
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE FORT WORTH TX 1140 AM CST SUN NOV 25 2007 .AVIATION... 18Z TAF PACKAGE UPPER LEVEL LOW HAS NOW MOVED INTO WEST CENTRAL TEXAS AND CONTINUES TO TRACK TO THE NORTHEAST. UPPER LEVEL LOW SHOULD BE MOVING NW OF THE METROPLEX TONIGHT AND THEN THE RAIN WILL FINALLY COME TO AN END AS UPPER LEVEL DRY SLOT MOVES INTO THE REGION. BUT FOR THE REMAINDER OF THE AFTERNOON AND EVENING...LOW CLOUDS /BOUNCING BETWEEN UPPER END OF IFR AND LOWER END OF MVFR/ AND AREAS OF LIGHT TO MODERATE RAIN WILL CONTINUE TO AFFECT THE AIRPORTS. THE RAIN WILL BE ON-AND-OFF THROUGH THE EVENING HOURS AND SHOULD COME TO AN END AROUND 26/01Z AT KACT AND 26/03Z AT THE METROPLEX AIRPORTS. NO FROZEN PRECIPITATION IS EXPECTED...BUT IF SOME DOES MIX WITH THE RAIN...IT WOULD BE IN THE METROPLEX AREA LATER THIS AFTERNOON OR EVENING...SHORT-LIVED...AND WILL NOT CREATE ANY HAZARDS AT THE SURFACE. CLOUD HEIGHTS WILL BEGIN TO RISE TONIGHT AS THE UPPER LEVEL LOW MOVES NW OF THE AIRPORTS BUT MAY RETURN TO IFR CONDITIONS AT THE METROPLEX AIRPORTS FOR A FEW HOURS AS THE LOW MOVES ACROSS. CEILINGS WILL RAPIDLY RISE INTO VFR TOMORROW MORNING AS THE SYSTEM MOVES OUT AND MAY EVEN RISE EARLIER THAN REFLECTED IN THIS TAF ISSUANCE. 82/JLD && .UPDATE... 1140 AM THE CURRENT FORECAST LOOKS GOOD OVERALL. RAINFALL AHEAD OF EJECTING UPPER LOW CONTINUES TO INCREASE IN COVERAGE AND INTENSITY JUST EAST OF THE INTERSTATE 35 CORRIDOR. EXPECT PERIODS OF LIGHT TO OCCASIONAL MODERATE RAIN THROUGH THE AFTERNOON. WE HAVE OBSERVED PERIODS OF SNOW IN WEST TEXAS ASSOCIATED WITH THE CORE OF THE UPPER LOW. THEREFORE...WE STILL EXPECT THE WESTERN COUNTIES TO PICKUP A LITTLE SNOW BEFORE THE SYSTEM EXITS THE REGION OVERNIGHT. WILL UP THE POPS TO LIKELY ACROSS THE CENTRAL ZONES THIS AFTERNOON TO ACCOUNT FOR INCREASING LIGHT RAIN MOVING NORTHWARD FROM SOUTHWEST TEXAS. WILL ALSO BUMP HIGH TEMPS UP A DEGREE OR TWO IN A FEW PLACES AS SOME BRIEF RAIN FREE PERIODS THIS MORNING HAVE ALLOWED TEMPS TO CREEP UP...ESPECIALLY ACROSS THE METROPLEX AND AREAS EAST OF INTERSTATE 35. && .AVIATION... 518 AM UPPER LEVEL STORM SOUTHWEST OF KMRF AT 11Z WILL MOVE NORTHEAST TOWARD KADM BY 06Z AND KMKO BY 12Z. WIDESPREAD LIGHT TO MODERATE RAIN IS EXPECTED TODAY THROUGH 00Z TO THE SOUTHEAST OF THIS PATH WHILE SNOW...MIXED WITH RAIN AT TIMES...PREVAILS TO THE NORTHWEST OF THIS PATH THROUGH TONIGHT. THE RAIN SHOULD DIMINISH TO VERY LIGHT RAIN BY THIS EVENING AND END BEFORE OR AROUND MIDNIGHT. LOCAL TAFS SITES WILL EXPERIENCE PERIODS OF IFR WITH SOME BRIEF EPISODES OF MVFR TODAY...THEN TRENDING TO JUST MVFR BY THIS EVENING AND OVERNIGHT. FORECAST SOUNDINGS INDICATE COOLING TO NEAR OR SLIGHTLY BELOW FREEZING OF A SATURATED ENVIRONMENT BY 00Z...THUS ICING IS A CONCERN AOA 1000 FEET AFTER 21Z AND OVERNIGHT. 75 && .DISCUSSION... 502 AM CST. POWERFUL UPPER LEVEL LOW CURRENTLY MOVING TOWARD THE BIG BEND REGION OF TEXAS AND WILL BEGIN TO PIVOT TOWARD THE NORTHEAST LATER TODAY. THE MODELS FORECAST THE UPPER LEVEL LOW TO CROSS RIGHT OVER THE NW CWA...WHICH IS JUST A LITTLE FURTHER SOUTH THAN PREVIOUS RUNS. CURRENT ACARS SOUNDINGS DO SHOW AN ABOVE FREEZING LAYER HOLDING STRONG NEAR 800 MB OVER THE CENTRAL CWA. RADAR LOOP OF THE PAST SEVERAL HOURS CONFIRMS THE PRESENCE OF BRIGHT BANDING CAUSED BY MELTING SNOW AT 5000 TO 7000 FT. ACROSS THE EASTERN ZONES...GREATER LOW LEVEL INSTABILITY IS ALLOWING FOR SCATTERED THUNDERSTORMS. NEEDLESS TO SAY...WILL CONTINUE THE FORECAST OF CATEGORICAL POPS ACROSS ALL OF NORTH TEXAS FOR THIS MORNING. THE PRECIPITATION WILL BEGIN TO WANE BY AFTERNOON AS A DRY SLOT WORKS INTO THE CENTRAL AND EASTERN ZONES. SNOW HAS YET TO MAKE IT TO THE GROUND IN ANY SIGNIFICANT QUANTITY ACROSS MUCH OF TEXAS...BUT MODEL FORECASTS CONTINUE TO DEPICT COOLING OF THE LOW LEVELS WITH THE WARM NOSE ACROSS THE WESTERN ZONES DROPPING BELOW FREEZING DURING THE DAY WITH THE APPROACH OF THE UPPER LOW. DYNAMIC FORCING ASSOCIATED WITH THE CORE OF AN UPPER LOW OFTEN COMPENSATES FOR LACK OF COLD AIR...AS IT LIFTS AND COOLS THE ENTIRE COLUMN ADIABATICALLY. THE LAST EXAMPLE OF THIS WAS LATE MARCH OF 2005 WHEN A SURPRISE BAND OF SNOW OCCURRED FROM WEATHERFORD TO BENBROOK ON EASTER SUNDAY MORNING. WITH THE UPPER LEVEL LOW TRACKING OVER THE NW CWA AROUND SUNSET TONIGHT... WE WILL CONTINUE TO MENTION SNOW MIXING WITH RAIN WITH FAIRLY HIGH CONFIDENCE TO THE NW OF A COMANCHE TO WEATHERFORD TO SHERMAN LINE. WE WILL MENTION SNOW FLURRIES JUST TO THE EAST OF THIS LINE WHERE CONFIDENCE IN SNOW FLAKES SURVIVING THE TRIP THROUGH THE ABOVE FREEZING WARM NOSE IS LOWER. THE WINTER WEATHER ADVISORY HAS BEEN EXTENDED THROUGH MIDNIGHT FOR 6 OF OUR NW COUNTIES WHERE BRIEF BURSTS OF HEAVY/WET SNOW ARE POSSIBLE TODAY AND THIS EVENING. WITHIN HEAVY BANDS OF SNOW ACROSS THE NW A BRIEF ACCUMULATION OF AN INCH OR SO IS POSSIBLE BEFORE GRADUAL MELTING OCCURS. OTHERWISE...TEMPS ACROSS THE REMAINDER OF NORTH TEXAS WILL BE SAFELY ABOVE FREEZING. WRAP AROUND PRECIPITATION WILL QUICKLY EXIT NORTH TEXAS BY MIDNIGHT WITH SOME CLEARING OCCURRING ACROSS THE SW COUNTIES WHERE FREEZING TEMPS ARE POSSIBLE. A WARM-UP WILL OCCUR MONDAY AND TUESDAY AS SW FLOW AND SUBSIDENCE BEHIND THE STORM SYSTEM RESULTS IN WARMING LOW LEVEL TEMPS. THE MODELS ARE IN A BIT OF DISAGREEMENT IN THE EXTENDED WITH THE TIMING OF A FRONT/POPS. WILL CONTINUE TO FOLLOW THE GFS...WITH RESPECT TO THE ECMWF SOLUTION. WILL BACK OFF ON THE SOUTHWARD PUSH OF THE FRONT EXPECTED LATE WEDNESDAY AND HANG ON TO WARMER TEMPS/MOISTURE ACROSS THE SOUTHERN ZONES. ECMWF FORECASTS AN ACTIVE SUBTROPICAL BRANCH AND HAS RAIN ON THURSDAY WHILE GFS IS DRY. WILL SHOW TEMPERATURES NEAR CLIMO AND WAIT UNTIL FRIDAY TO BRING RAIN CHANCES IN THE FORECAST. ANOTHER MODEL RUN OR TWO SHOULD CLEAR UP THIS UNCERTAINTY AND WILL LET LATER SHIFTS DECIDE IF POPS ON THURSDAY NEED TO BE ADDED. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 43 37 57 34 64 / 100 30 0 0 0 WACO, TX 45 37 59 35 64 / 100 10 0 0 0 PARIS, TX 44 38 54 33 62 / 100 30 0 0 0 DENTON, TX 42 36 57 31 63 / 100 40 0 0 0 MCKINNEY, TX 43 36 55 30 62 / 100 30 0 0 0 DALLAS, TX 44 39 57 36 64 / 100 30 0 0 0 TERRELL, TX 44 39 56 35 63 / 100 20 0 0 0 CORSICANA, TX 46 38 58 36 64 / 100 10 0 0 0 TEMPLE, TX 45 36 61 36 65 / 90 10 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR THE FOLLOWING ZONES: TXZ091-100-101-115-116-129. && 92/75
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 247 PM CST SUN NOV 25 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 247 PM CST SUN NOV 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SNOW FLURRIES MIXING WITH RAIN ARE POSSIBLE TONIGHT WEST OF A LINE FROM COMANCHE...TO FORT WORTH...TO SHERMAN. NO ACCUMULATION IS EXPECTED. A WINTER WEATHER ADVISORY REMAINS IN EFFECT THROUGH MIDNIGHT FOR LOCATIONS ALONG AND WEST OF A LINE FROM EASTLAND...TO MINERAL WELLS...TO SAINT JO. SNOW AND SLEET COLLECTING ON BRIDGES...OVERPASSES...AND LESS TRAVELED RURAL ROADS MAY CAUSE DRIVING HAZARDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORM CHANCES WILL RETURN ON SATURDAY FOR ALL OF NORTH TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT. 82/JLD
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 230 PM CST SUN NOV 25 2007 TXZ092>094-102>104-117>120-130>134-141>145-156>159-260000- COOKE-GRAYSON-FANNIN-WISE-DENTON-COLLIN-PARKER-TARRANT-DALLAS- ROCKWALL-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS- HAMILTON-BOSQUE-HILL-LAMPASAS-CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...GAINESVILLE...SHERMAN...DENISON... BONHAM...DECATUR...BRIDGEPORT...DENTON...LEWISVILLE... FLOWER MOUND...THE COLONY...PLANO...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...STEPHENVILLE... DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...CLEBURNE... BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO 230 PM CST SUN NOV 25 2007 ...COLD RAIN CONTINUES THROUGH THIS EVENING... ...LIGHT WINTRY MIX POSSIBLE THROUGH THIS EVENING... A STRONG UPPER LEVEL DISTURBANCE IS MOVING THROUGH WEST TEXAS THIS AFTERNOON RESULTING IN AREAS OF WIDESPREAD AREAS OF LIGHT TO MODERATE RAIN ACROSS NORTH TEXAS. TEMPERATURES WILL REMAIN IN THE UPPER 30S TO LOWER 40S FOR THE REMAINDER OF THE AFTERNOON. AS THE UPPER LOW APPROACHES...AREAS OF RAIN...SLEET AND SNOW WILL MOVE INTO THE WESTERN PORTIONS OF NORTH TEXAS MAINLY WEST OF A COMANCHE TO MINERAL WELLS TO FORESTBURG LINE THROUGH THIS EVENING. A WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR EASTLAND...STEPHENS... PALO PINTO...JACK...YOUNG AND MONTAGUE COUNTIES THROUGH MIDNIGHT TONIGHT. FARTHER EAST TOWARD THE DALLAS FORT WORTH METROPLEX AND ALONG INTERSTATE 35 CORRIDOR...SOME LIGHT SNOW MAY MIX IN WITH THE RAIN BY EARLY EVENING. TEMPERATURES WILL REMAIN ABOVE FREEZING AND NO ACCUMULATION IS EXPECTED. HOLIDAY TRAVELERS SHOULD USE CAUTION WHEN DRIVING ON WET AND CONGESTED ROADWAYS. ROAD CONDITIONS ARE EXPECTED TO BE WORSE ACROSS PORTIONS OF WEST TEXAS WHERE MOTORISTS MAY ENCOUNTER SIGNIFICANT SNOW AND ICE. DUNN
The national radar mosaic for the moment the first event began.
2 winter weather. Local standard time, as filed.
About half an inch of snow fell across the county.
Light snow fell on the night of the 25th and contributed to numerous accidents the following morning.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2007Every state in 2007This day in weather historyWarnings in Texas, November 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 68454, 68455.